MathSciNet Relay Station
MathSciNet bibliographic data
MR1317525 (96c:42060) 42C15 (22D25 43A65 46N99 47N99)
Baggett, Larry; Carey, Alan; Moran, William; Ohring, Peter General existence theorems for orthonormal wavelets, an abstract approach. Publ. Res. Inst. Math. Sci. 31 (1995), no. 1, 95–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement